Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Simple Riemann functions
HTML articles powered by AMS MathViewer

by David H. Wood PDF
Bull. Amer. Math. Soc. 82 (1976), 737-739
  • Harvey Cohn, A functionally stable iteration process for hyperbolic equations, J. Mathematical and Physical Sci. 7 (1973), 341–347. L. M. Milne-Thomson anniversary issue, I. MR 364884
  • 2. Edward Daggit, The use of infinitesimal transformations in predicting the form of the Riemann (—Green) function, J. Math. Anal. Appl. 29 (1970), 91-108. MR 40 # 3070. 3. C. E. Weatherburn, Differential geometry of three dimensions, Vol. 1, Cambridge Univ. Press, New York, 1961. 4. David H. Wood, Finding simple Riemann functions (in preparation).
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 737-739
  • MSC (1970): Primary 35L10, 35L15; Secondary 35C05, 35C99
  • DOI:
  • MathSciNet review: 0410102